# SDR P5CA0100593

- Difficulty date: September 22, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 77,520 hours, 18,478 cycles
- System (JASC): 2700 · Flight Control System
- Part: Link
- Part number: BSBO85003
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R.H. O/B FORE FLAP, MOST O/B SUPPORT LINK BROKEN.  REMOVED & REPLACED LINK ASSY.  OPS CHECK O.K.
